# SDR CALA2020021200406

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,303 hours, 25,229 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM INOP - NAV WX RADAR DOES NOT DISPLAY TILT OR ANY RETURNS AND THERE IS A THU MP FROM NOSE WITH RDR ON. COMPLIED WITH MEL DISPATCH DESK: 33 DATE: 07-FEB-19- APPROVED FOR MEL 3441A COMPLIED WITH MEL ON WXR BITE TEST GOT NO DISPLAY PATTERNS NOR AUDIO , NO MESSAGE ON ND EITHER DURING TEST , JUST THE SCANNER MOVEMENT AND AUDIO CLICKING ON SPEAKERS REGARDLESS WHETHER SWITCH FOR ATT HEADING ON CAPT OR ON 3.ALSO PFR CLEAN WITH NO MESSAGES ON SYSTEM. TROUBLE SHOOTING DATA ON RADAR 1 SHOWS NO FAULTS, REMOVED AND REPLACED WEATHER RADAR ANTENNA ASSY. REF AMM 34-41-11.  OPS. CKS NO FAULTS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1059484  SN OFF 4695 IPC REFERENCE # 34-41-11-02 PEDESTAL, CANNE  OFF 31-3417-9-0001 0695 ON 31-3417-9-0001 6567
